# SDR KBTR482F

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Classic Service Center LLC, repair station KBTR482F
- Aircraft: N5746N
- Make and model: Bell 206L-1
- Aircraft serial: 45461
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 206031341123
- Condition: Cracked
- Location: Lt Eng Leg
- Part time: 7,631 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND 4 INCH CRACK RUNNING LONGITUDINALLY .3 INCH BELOW CENTER LEFT HAND ENGINE LEG ATTACHMENT BOLT HOLE.  SUBMITTER RECOMMENDATIONS TO PREVENT RECURRENCE:  INCREASE FOOT PRINT OF CUP P/N 206-032-315-113.  (X)
